Japan Journal of Industrial and Applied Mathematics

, Volume 27, Issue 3, pp 347–373

Speeds of traveling waves in some integro-differential equations arising from neuronal networks

Original Paper Area 1

DOI: 10.1007/s13160-010-0021-x

Cite this article as:
Yanagida, E. & Zhang, L. Japan J. Indust. Appl. Math. (2010) 27: 347. doi:10.1007/s13160-010-0021-x

Abstract

We study traveling waves of some integro-differential equations arising from synaptically coupled neuronal networks. We investigate the influence of synaptic couplings and parameter values on the propagation of waves, and derive lower and upper bounds of traveling speeds. We also compare speeds of waves for various types of synaptic couplings.

Keywords

Integro-differential equationsTraveling wavesSpeed index functionsSynaptic couplings

Mathematics Subject Classification (2000)

45G1092B20

Copyright information

© The JJIAM Publishing Committee and Springer 2010

Authors and Affiliations

  1. 1.Department of MathematicsTokyo Institute of TechnologyTokyoJapan
  2. 2.Department of MathematicsLehigh UniversityBethlehemUSA